# SDR GTIA2020061535202

- Difficulty date: June 13, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N919NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9772
- Aircraft time: 1,611 hours, 638 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DAMPER ASSIST BOTTLE REQUIRES SERVICE.  SERVICED R1 ASSIST BOTTLE IAW AMM 52-10-00.
